Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » On Cimzia but having many issues, any advice?


11-15-2011, 09:29 PM   #1
d0minionconquest
New Member
 
Join Date: Nov 2011
Location: Arizona
On Cimzia but having many issues, any advice?

I've only been taking Cimzia for a few months but I have had problems from day one. Injection site reactions, constant headaches, extreme joint pain, and now I've lost more than half of my once very thick hair. My doctor has never sounded so hopeless before, even after 11 years of trying this med or that, 32 hospitalizations, countless blood transfusions and ICU stays. His hopelessness has made me extremely depressed today. I've tried so many different meds and my Crohn's is "extremely aggressive" according to my doctor. Probably just as stubborn as I am. I'm planning my wedding and would prefer not to be sick or bald for it. Has anyone experienced this with Cimzia? I've been taking 4000mcg of Biotin as well in hopes it would slow the hair loss down, it hasn't helped at all.
11-15-2011, 10:22 PM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
to the forum. We don't have Cimzia in Canada and I have had Remicade (allergic reaction and bad) Humira, it peter'd out. Been on all meds and like you my body hates them all. The only thing I can tolerate is Flagyl or Cipro one a day. If I dont I have to take even more, and avoiding a 3rd resection.

Have you had any surgeries? It maybe beneficial for you. Try not to lose hope, I know it is easier said than done and I have a flare I can't get rid of either, hard on my life and everyone elses. Cimzia is a biologic that some have been doing well on. Let us know how you make out with it! Glad you are aboard!
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » On Cimzia but having many issues, any advice?
Thread Tools


All times are GMT -5. The time now is 07:46 PM.
Copyright 2006-2017 Crohnsforum.com